# SDR UIEA2020071501543

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,078 hours, 21,500 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START ATTEMPT AFTER LANDING, SUCCESSFUL ON SECOND ATTEMPT.  PERFORMED BITE OF APU ECU, NO FAULTS NOTED.  APU STARTED ON FIRST ATTEMPT.  OPS CHECK GOOD.
